Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 183, NWS Springfield, MO

August 20, 2007Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2007, 3:41 PM CDT for Texas County, Missouri. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2007, 3:41 PM CDT (20:41 UTC)
Expired
Aug 20, 2007, 5:00 PM CDT
In force
79 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Texas County, MO

The radar

The Springfield radar (KSGF), 120 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
671 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 202041
SVRSGF
MOC215-202200-
/O.NEW.KSGF.SV.W.0183.070820T2041Z-070820T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 500 PM CDT.

* AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR PLATO...OR 12 MILES SOUTHWEST OF FORT
  LEONARD WOOD...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOUSTON AND 6 MILES WEST OF RAYMONDVILLE BY 500 PM CDT.

THE TOWNS OF PLATO...ROBY...SUCCESS...PRESCOTT AND BUCYRUS ARE ALSO
IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3716 9224 3725 9224 3726 9226 3760 9225
      3760 9198 3735 9169 3732 9166 3706 9167
      3707 9218

$$

CRAMER
4 follow-up statements
000 
WWUS53 KSGF 202052
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT MON AUG 20 2007

MOC215-202200-
/O.CON.KSGF.SV.W.0183.000000T0000Z-070820T2200Z/
TEXAS MO-
351 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR TEXAS COUNTY...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HAZELTON TO NEAR 
FORT LEONARD WOOD...MOVING SOUTHEAST AT 25 MPH. THESE STORMS ARE CAPABLE 
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HOUSTON BY 410 PM CDT.
  7 MILES SOUTHWEST OF LICKING BY 415 PM CDT.
  RAYMONDVILLE BY 440 PM CDT.

THE TOWNS OF HAZELTON...SOLO...PRESCOTT...CLEAR SPRINGS...YUKON...
EUNICE...ARROLL AND HARTSHORN ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3707 9207 3726 9224 3760 9225 3760 9198
      3759 9177 3742 9177 3742 9166 3732 9166
      3706 9167

$$

CRAMER
000 
WWUS53 KSGF 202114
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT MON AUG 20 2007

MOC215-202200-
/O.CON.KSGF.SV.W.0183.000000T0000Z-070820T2200Z/
TEXAS MO-
415 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR TEXAS COUNTY...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HAZELTON...OR 10 MILES SOUTHEAST OF FORT
LEONARD WOOD...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LICKING BY 450 PM CDT.
  6 MILES NORTH OF HOUSTON AND 7 MILES NORTHWEST OF RAYMONDVILLE BY
  500 PM CDT.

THE TOWNS OF HAZELTON AND PRESCOTT ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3707 9198 3760 9216 3760 9198 3759 9177
      3742 9177 3742 9166 3732 9166 3706 9167

$$

CRAMER
000 
WWUS53 KSGF 202134
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT MON AUG 20 2007

MOC215-202200-
/O.CON.KSGF.SV.W.0183.000000T0000Z-070820T2200Z/
TEXAS MO-
434 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT 
FOR NORTHERN TEXAS COUNTY...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HAZELTON...OR 11 MILES SOUTHEAST OF FORT
LEONARD WOOD...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES WEST OF LICKING BY 500 PM CDT.

THE TOWNS OF HAZELTON...SUCCESS AND PRESCOTT ARE IN THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3739 9208 3760 9216 3760 9198 3759 9177
      3742 9177 3742 9166 3732 9166

$$

CRAMER
000 
WWUS53 KSGF 202155
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT MON AUG 20 2007

MOC215-202206-
/O.EXP.KSGF.SV.W.0183.000000T0000Z-070820T2200Z/
TEXAS MO-
456 PM CDT MON AUG 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR TEXAS COUNTY EXPIRES AT 500 
PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3739 9208 3760 9216 3760 9198 3759 9177
      3742 9177 3742 9166 3732 9166

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:00 PM CDT, 41 minutes earlier.

Area forecast discussion, Aug 20, 3:00 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT MON AUG 20 2007

.DISCUSSION...

MAIN FORECAST CONCERN TODAY IS THE AREA OF HEAVY RAIN SLOWLY
TRAVERSING SOUTHWEST AND SOUTH CENTRAL MISSOURI. THE BACK SIDE OF
THIS ACTIVITY IS QUITE SHARP WITH MODERATE SUBSIDENCE IN ITS
WAKE...AND IT APPEARS IT SHOULD BE OUT OF THE CWA BY EARLY EVENING.
ATTENTION THEN TURNS TO PRECIPITATION CHANCES AND THE ASSOCIATED
TEMPERATURE RESPONSE TOWARD THE END OF THE WEEK.

SHORT TERM (TODAY THROUGH WEDNESDAY)

AS THE REMNANTS OF TROPICAL STORM ERIN EXIT TO THE EAST...SUBSIDENCE
IS OVERTAKING THE AREA IN ITS WAKE AND GIVING A SHARP END TO THE
PRECIPITATION. HAD TO KNOCK TEMPS DOWN QUITE A BIT IN THE RAINY
SECTOR OF THE CWA BUT WE ARE WARMING UP NICELY BEHIND THIS ACTIVITY.
A CUMULUS FIELD HAS BEEN ABLE TO MAINTAIN ITSELF WITH THE NEW FOUND
SURFACE MOISTURE BUT LITTLE MORE IS EXPECTED TO DEVELOP THROUGH THE
EVENING. THE PRESSURE GRADIENT SHOULD REMAIN STRONG ENOUGH TONIGHT
TO KEEP THE LOW LEVELS MIXED...PREVENTING ANY MAJOR FOG FORMATION.
HOWEVER...A SHARP DROP IN WIND SPEEDS TOWARD MORNING COULD LEAD TO
SOME FOG DEVELOPMENT. WILL BE SOMETHING TO WATCH OVERNIGHT.

TEMPERATURES TOMORROW SHOULD REBOUND NICELY INTO THE MID 90S IN THE
ABSENCE OF ANY MAJOR CLOUD COVER. DEWPOINTS WILL REMAIN NEAR 70 IN
THE WESTERN CWA WHICH SHOULD BRING HEAT INDICES INTO THE 100 PLUS
DEGREE RANGE. HOWEVER IT DOES NOT APPEAR TO WARRANT ANY SORT OF HEAT
ADVISORY AT THE MOMENT. LITTLE CHANGES WILL OCCUR BETWEEN TUESDAY
AND WEDNESDAY WITH UPPER PATTERN REMAINING FAIRLY STAGNANT.

LONG TERM (WEDNESDAY THROUGH SUNDAY)

BY FRIDAY EVENING THE UPPER HIGH FLATTENS OUT AND SHIFTS SLIGHTLY
SOUTHEAST. THIS SHOULD ALLOW THE TRAIN OF MID LEVEL WEAKNESSES
CURRENTLY IMPACTING THE MID MISSOURI VALLEY TO SHIFT THEIR
COLLECTIVE TRACKS FARTHER TO THE SOUTH. CURRENT INDICATIONS POINT TO
CYCLOGENESIS ACROSS WESTERN KANSAS FRIDAY AFTERNOON. SOUTH WINDS
WILL BRING A SLIGHT INCREASE TO SURFACE MOISTURE AND OVERALL
INSTABILITY AS THE SYSTEM APPROACHES FRIDAY NIGHT INTO
SATURDAY...BRINGING A CHANCE FOR THUNDERSTORMS INTO THE CWA. AT
PRESENT...SHEAR APPEARS MODEST AT BEST BUT WILL BE MONITORED IN
FUTURE SHIFTS FOR SEVERE POTENTIAL. EXACT TIMING OF PRECIPITATION
AND CLOUDS WILL DICTATE TEMPERATURES. CURRENT FEELING IS THAT LOW
90S WILL PREVAIL AHEAD OF THE SYSTEM WITH UPPER 80S AFTER THE
FRONTAL PASSAGE. 500 HEIGHTS BEGIN A SLOW RISE AGAIN AFTER THIS WAVE
EXITS THE AREA AND IT SHOULD BE FAIRLY QUIET AFTER SATURDAY.

BARJENBRUCH

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...SYSTEM HAS MOVED OFF AND WEAKENED IN
EASTERN MISSOURI LATE THIS MORNING. RADAR SHOWING PRECIP OFF TO THE
EAST OF SPRINGFIELD. HAVE SOME LOW MVFR CEILINGS OVER JOPLIN THAT
HAS SHOWN SIGNS OF LIFTING AND SHOULD BREAK IN THE NEXT HOUR OR SO.
WITH ALL THE MOISTURE ON THE GROUND...NEED TO START THINKING OF
POSSIBLY SOME FOG TOMORROW MORNING. MOS GUIDANCE SHOWING WINDS
REMAINING STRONG FROM THE SOUTH OVERNIGHT...SO ONLY WENT WITH A
SLIGHT REDUCTION IN VISIBILITIES. SHOULD WINDS TAPER OFF EVEN
MORE...THEN FOG WILL BE A GREATER THREAT. WILL CONTINUE TO MONITOR
CONDITIONS.

GCC

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.

KS...NONE.
&&
Hazardous weather outlook, Aug 20, 2:56 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT MON AUG 20 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
256 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EFFECT
  AREAS EAST OF A CAMDENTON TO MARSHFIELD TO GAINESVILLE LINE
  THIS AFTERNOON. ISOLATED TORNADOES AND DAMAGING WINDS TO 60 MILES
  PER HOUR WILL BE POSSIBLE WITH THE STRONGER STORMS. THIS
  ACTIVITY WILL CONTINUE TO PUSH OFF TO THE SOUTHEAST AT 20 MPH.

  RUNOFF FROM EXCESSIVE RAINFALL WILL CAUSE CONTINUED FLOODING
  FOR COMMUNITIES IN JASPER...DADE...LAWRENCE...CEDAR...POLK...
  GREENE... DALLAS...CAMDEN...LACLEDE...WEBSTER...PULASKI...HOUSTON...
  AND WRIGHT COUNTIES THROUGH 5 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY THROUGH
  SUNDAY. THE BEST CHANCE FOR STORMS APPEARS TO BE ON FRIDAY
  OR SATURDAY AS A COLD FRONT MOVES THROUGH THE REGION.

  AFTERNOON HEAT INDEX VALUES GREATER THAN 100 DEGREES WILL BE
  POSSIBLE WEDNESDAY AND THURSDAY ACROSS PORTIONS OF WESTERN
  AND SOUTH CENTRAL MISSOURI...AS WELL AS EXTREME SOUTHEAST
  KANSAS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED EAST OF A LINE FROM CAMDENTON
 TO MOUNTAIN GROVE TO GAINESVILLE THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, Aug 20, 1:09 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
08/20/2007                   LACLEDE            MO   LAW ENFORCEMENT

            WEST ELM ROAD IS CLOSED BETWEEN DRURY AND SPRINGFIELD
            ROAD IN LEBANON DUE TO FLOOD WATERS.

&&

JLT
Local storm report, Aug 20, 1:12 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      5 W FAIR GROVE          37.38N 93.24W
08/20/2007                   GREENE             MO   DEPT OF HIGHWAYS

            ROUTE CC IS CLOSED NEAR THE JUNCTION OF ROUTE H DUE TO
            FLOOD WATERS.

&&

JLT
Local storm report, Aug 20, 2:08 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FUNNEL CLOUD     FALCON                  37.60N 92.38W
08/20/2007                   LACLEDE            MO   PUBLIC

&&

JLT
Local storm report, Aug 20, 2:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 W LYNCHBURG           37.49N 92.33W
08/20/2007                   LACLEDE            MO   PUBLIC

            SEVERE THUNDERSTORM WIND GUSTS DOWNED A FEW TREES WEST OF
            LYNCHBURG.

&&

DCRAMER
Local storm report, Aug 20, 3:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     5 SW FALCON             37.55N 92.44W
08/20/2007                   LACLEDE            MO   PUBLIC

            SEVERE THUNDERSTORM WIND GUSTS DOWNED A FEW TREES NEAR
            NEBO.

&&

DCRAMER
Local storm report, Aug 20, 3:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     FLASH FLOOD      3 NW FALCON             37.64N 92.42W
08/20/2007                   LACLEDE            MO   POST OFFICE

            FLASH FLOODING IS INUNDATING THE INTERSECTION OF HIGHWAYS
            32 AND K. THIS INTERSECTION IS IMPASSABLE TO MOTORISTS.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 2:50 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence25 min
Aug 20, 3:05 AM CDTSevere Thunderstorm WarningSGFChristian, Webster23 min
Aug 20, 3:33 AM CDTFlash Flood WarningSGFJasper, Lawrence6 hr
Aug 20, 4:40 AM CDTFlash Flood WarningSGFGreene5 hr
Aug 20, 5:39 AM CDTSevere Thunderstorm WarningSGFLawrence36 min
Aug 20, 6:18 AM CDTFlash Flood WarningSGFDade4 hr
Aug 20, 7:10 AM CDTFlash Flood WarningSGFPolk3 hr
Aug 20, 7:45 AM CDTFlash Flood WarningSGFCedar3 hr
Aug 20, 9:25 AM CDTFlash Flood WarningSGFCedar, Dade, Dallas, Greene, Jasper, Lawrence and 2 more8 hr
Aug 20, 11:33 AM CDTFlash Flood WarningSGFCamden, Laclede, Wright10 hr
Aug 20, 12:28 PM CDTRiver Flood WarningSGFJasper33 hr
Aug 20, 1:31 PM CDTFlash Flood WarningSGFPulaski, Texas8 hr
Aug 20, 2:07 PM CDTTornado WarningSGFLaclede38 min
Aug 20, 2:37 PM CDTTornado WarningSGFTexas38 min
Aug 20, 2:46 PM CDTTornado WarningSGFWright29 min
Aug 20, 4:00 PM CDTFlash Flood WarningSGFShannon6 hr
Aug 20, 4:57 PM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Greene, Jasper, Lawrence and 2 more18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.